# SDR SWAA2025071585134

- Difficulty date: June 24, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT LT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9. LENGTH OF CRACK IS:0.467.
